“Canadian Forces admits link to severe adverse reaction to H1N1 vaccine ”

Imagine the sensation of not being able to get enough air, as your chest tightens and you feel as though you are suffocating. I was on duty with the Canadian Forces (CF) in 2009 when I received the H1N1 shot (AREPANRIX by GlaxoSmithKline) and had a severe adverse reaction resulting in PERMANENT life threatening symptoms: shortness of breath, dizziness, vertigo, nausea, irregular heart rhythms, and extreme fatigue, to name just a few. Forced to leave the CF in 2011 citing the above symptoms, in December 2012, the CF admitted “I confirm that you did receive the H1N1 vaccine on 18 Nov 2009 and as a result suffered an adverse reaction comprised of multiple complex symptoms (neurological, cardiac, respiratory, and gastrointestinal)” and “it is our opinion that your adverse reaction to the H1N1 vaccine, resulting in a syndrome of complex symptoms, is service related”. My physical fitness changed from marathon fit to that of a 70 year old in a matter of days.